CureZone   Log On   Join
pharmaceuticals and acne
 
  Views: 836
Published: 7 years ago
 

pharmaceuticals and acne


I've noticed over the years that almost any pharmaceutical I take causes me to break out, usually withing a few days. This is especially true of stimulant meds.

I notice some people take a lot of meds yet look very healthy. I've known girls who live off vodka, cigarettes and klonopin and eat SAD diet but basically look like supermodels.

I know eventually it will catch up with them I am not trying to justify but it is clear some people have genetically superior detoxification mechanisms.

I wonder if I have MTHFR genetic defect that impairs detoxification. Otherwise I wonder which organ is most likely the weak link.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.625 sec, (1)